# SDR SWAA2022021515921

- Difficulty date: June 27, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 149A76561
- Condition: Broken
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOW-TIE PANEL IN L/H WHEEL WELL BROKEN PN# 149A7656-1. / REMOVED AND REPLACED BOW-TIE PANEL IN L/H WHEEL WELL PN# 149A7656-1 PER SRM 51-40-02
